# SDR MASA2015FA0000495

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N86322
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 1700465
- Aircraft time: 737 hours, 1,203 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CABIN DOOR SLIDE DEPLOYED;  RT L1 DOOR SLIDE ASSY.
